# SDR SIMA200709903

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Aircraft time: 23,104 hours, 25,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213212
- Condition: Failed
- Location: Zone 700
- Part time: 23,104 hours, 25,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE SELECTED TO UP POSITION, 30 TO 45 SECONDS TO COMPLETE RETRACTION CYCLE AND LANDING GEAR DISAGREE LIGHT TO GO OUT.  REMOVED AND REPLACED UPLOCK SWITCH IAW SAAB AMM, OPERATIONAL CHECK GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
